Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 34, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2009, 4:36 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2009, 4:36 PM CDT (21:36 UTC)
- Expired
- Jul 14, 2009, 5:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:40 PM CDT | TORNADO | Spicer, MN | LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND IN SPICER WITH DEBRIS SEEN AT A LOCAL SHOPPING MALL. |
| Jul 14, 4:41 PM CDT | TORNADO | 2 Sw Spicer, MN | AN NWS STORM SURVEY...VISUAL REPORTS...AND VIDEO CONFIRMED A TORNADO FROM TWO MILES SOUTHWEST OF DOWNTOWN SPICER TO APPROXIMATELY FOUR MILES EAST NORTHEAST OF DOWNTOWN SPICER. MAXIMUM DAMAGE WAS EF-1 WITH ESTIMATED WINDS 100 TO 109 MPH. DAMAGE INCLUDED PARTIAL |
| Jul 14, 4:50 PM CDT | TORNADO | 3 Ne Spicer, MN | TORNADO TRACKED ACROSS GREEN LAKE |
| Jul 14, 4:53 PM CDT | TSTM WND DMG | 4 E Spicer, MN | AN NWS STORM SURVEY FOUND STRAIGHT-LINE THUNDERSTORM WIND DAMAGE ASSOCIATED WITH THE REAR-FLANK DOWNDRAFT OF THE TORNADIC THUNDERSTORM WHICH WENT THROUGH SPICER. LOCALIZED EXTENSIVE TREE DAMAGE WAS FOUND. ESTIMATED WINDS WERE BETWEEN 90 AND 100 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 142136 SVRMPX MNC067-093-145-142215- /O.NEW.KMPX.SV.W.0034.090714T2136Z-090714T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 436 PM CDT TUE JUL 14 2009 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL STEARNS COUNTY IN CENTRAL MINNESOTA... NORTHEASTERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA... NORTHWESTERN MEEKER COUNTY IN CENTRAL MINNESOTA... * UNTIL 515 PM CDT * AT 434 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAWICK...OR ABOUT 17 MILES NORTHEAST OF WILLMAR...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE... PAYNESVILLE... MANANNAH... EDEN VALLEY... RICHMOND... ST NICHOLAS... COLD SPRING... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHERN MINNESOTA. && LAT...LON 4547 9442 4522 9442 4515 9508 4533 9513 TIME...MOT...LOC 2136Z 242DEG 32KT 4530 9478 $$ LS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:49 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 14, 2:49 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 249 PM CDT TUE JUL 14 2009 .DISCUSSION... STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER 70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER BEFORE THEY GET INTO THE MAIN ACTIVITY. FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA. FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY. PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY AND TUESDAY. && .AVIATION.../18Z TAF ISSUANCE/ EXPECT TO CONTINUE TO SEE THUNDERSTORM COVERAGE/INTENSITY INCREASE THIS AFTERNOON ACROSS WEST CENTRAL MN THIS AFTERNOON AHEAD OF AN APPROACHING FRONT OVER THE DAKOTAS. KAXN/KRWF/KSTC WILL BE UNDER THE GUN FOR TS ACTIVITY PRIOR TO 21Z...WITH ACTIVITY THEN POSSIBLE AT KMSP/KRNH/KEAU BETWEEN 23Z AND 04Z. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE TEMPORARY IFR CONDITIONS...ALONG WITH LARGE HAIL AND STRONG WINDS...AS INSTABILITY/SHEAR PARAMETERS INDICATE SUPERCELL MODE. WILL ALSO LIKELY SEE A PERIOD OF MVFR CIGS ATTENDANT WITH THE FRONT. OTHERWISE..GUSTY SOUTHEASTERLY WINDS WILL SHIFT TO WESTERLY TONIGHT...AND EVENTUALLY NORTHWESTERLY ON WEDNESDAY WITH THE FROPA. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/LS
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1254 PM CDT TUE JUL 14 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1254 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
In the hours before
Special weather statement, Jul 14, 3:06 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT TUE JUL 14 2009
MNZ048-142045-
POPE-
306 PM CDT TUE JUL 14 2009
AT 305 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF STARBUCK. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STARBUCK.
LONG BEACH.
GLENWOOD.
VILLARD.
WESTPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.
&&
LAT...LON 4576 9538 4576 9514 4551 9514 4543 9559
4558 9573
TIME...MOT...LOC 2005Z 237DEG 41KT 4556 9554
LSSpecial weather statement, Jul 14, 3:22 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 322 PM CDT TUE JUL 14 2009 MNZ042-142100- TODD- 322 PM CDT TUE JUL 14 2009 AT 318 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEWITT. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HEWITT. STAPLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4634 9467 4616 9514 4636 9516 4637 9474 TIME...MOT...LOC 2022Z 240DEG 38KT 4636 9505 TRH
Special weather statement, Jul 14, 3:36 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 336 PM CDT TUE JUL 14 2009 MNZ056-057-142115- CHIPPEWA-KANDIYOHI- 336 PM CDT TUE JUL 14 2009 AT 335 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 4 MILES EAST OF CLARA CITY. THESE STORMS WAS MOVING NORTHEAST AT 25 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... CLARA CITY. PRINSBURG. RAYMOND. BLOMKEST. PRIAM. PENNOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4529 9477 4490 9476 4489 9535 4509 9544 TIME...MOT...LOC 2036Z 229DEG 22KT 4497 9528 LS
Special weather statement, Jul 14, 4:11 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 411 PM CDT TUE JUL 14 2009 MNZ048-055-142200- POPE-SWIFT- 411 PM CDT TUE JUL 14 2009 AT 407 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 8 MILES NORTH OF DE GRAFF. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SWIFT FALLS. GILCHRIST. SEDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4560 9524 4538 9526 4530 9559 4544 9569 TIME...MOT...LOC 2111Z 236DEG 32KT 4539 9546 LS
Local storm report, Jul 14, 4:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FUNNEL CLOUD 4 NE BENSON 45.36N 95.55W
07/14/2009 SWIFT MN TRAINED SPOTTER
&&
SPDLocal storm report, Jul 14, 4:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
428 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TORNADO 4 SW GILCHRIST 45.41N 95.37W
07/14/2009 POPE MN TRAINED SPOTTER
SPOTTER REPORTED TORNADO ON THE GROUND
&&
SPDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:42 PM CDT | Special Weather Statement | MPX | Todd | 78 min |
| Jul 14, 2:19 PM CDT | Special Weather Statement | MPX | Stearns | 41 min |
| Jul 14, 2:26 PM CDT | Special Weather Statement | MPX | Morrison | 49 min |
| Jul 14, 3:06 PM CDT | Special Weather Statement | MPX | Pope | 39 min |
| Jul 14, 3:22 PM CDT | Special Weather Statement | MPX | Todd | 38 min |
| Jul 14, 3:36 PM CDT | Special Weather Statement | MPX | Kandiyohi | 39 min |
| Jul 14, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 28 min |
| Jul 14, 3:49 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 43 min |
| Jul 14, 4:11 PM CDT | Special Weather Statement | MPX | Pope | 49 min |
| Jul 14, 4:23 PM CDT | Tornado Warning | MPX | Pope, Swift | 37 min |
| Jul 14, 4:44 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 46 min |
| Jul 14, 4:48 PM CDT | Tornado Warning | MPX | Pope, Stearns | 42 min |
| Jul 14, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 50 min |
| Jul 14, 5:00 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 45 min |
| Jul 14, 5:13 PM CDT | Tornado Warning | MPX | Douglas | 47 min |
| Jul 14, 5:32 PM CDT | Tornado Warning | MPX | Stearns | 28 min |
| Jul 14, 5:38 PM CDT | Special Weather Statement | MPX | Todd | 37 min |
| Jul 14, 5:48 PM CDT | Flash Flood Warning | MPX | Morrison, Todd | 2 hr |
| Jul 14, 5:50 PM CDT | Special Weather Statement | MPX | Benton | 25 min |
| Jul 14, 5:54 PM CDT | Special Weather Statement | MPX | Todd | 66 min |
| Jul 14, 6:04 PM CDT | Special Weather Statement | MPX | Benton | 26 min |
| Jul 14, 6:07 PM CDT | Special Weather Statement | MPX | Sherburne | 23 min |
| Jul 14, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 52 min |
| Jul 14, 6:18 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 42 min |
| Jul 14, 6:39 PM CDT | Special Weather Statement | MPX | Morrison | 51 min |
| Jul 14, 6:41 PM CDT | Areal Flood Warning | MPX | Benton, Stearns | 4 hr |
| Jul 14, 6:57 PM CDT | Special Weather Statement | MPX | Sherburne | 48 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.